Vaccine reactions or coincidence

Has your pet every gotten sick after a vaccination?  I see pets on a regular basis with conditions such as skin disease, diarrhea, behavioral issues and neurological disease such as seizures or vestibular disease that begin shortly after a vaccination is given.   These are often referred to as ‘idiopathic’ in nature,  which simply means that no direct cause has been identified.  I have seen enough of these cases that I believe firmly that there is a connection between some of the chronic and unexplained diseases that we see in animals and the vaccinations they receive.

Vaccinations are designed to stimulate the immune system to produce antibodies.  Unfortunately, this response can be misdirected towards certain issues of the body causing inflammatory disease that may present as itching, diarrhea or vomiting, changes in behavior and seizures among other symptoms.  This is often compounded in puppies who are given too many vaccines at a very young age, which can overwhelm an immature immune system.

For example, I recently saw a 12 week old puppy that had been itching badly for 1 month after receiving vaccinations at 6 and 8 weeks of age.  This pup had otherwise healthy skin with no signs of mites or other external causes of itching.  His itch was an internal reaction – just a coincidence that it started after the second puppy booster?  I think not!

In order to help your pet when symptoms are due to vaccine-related illness, it is important to support and heal the immune system and help the body to detoxify.  Conventional medicine that only treats symptoms will not eliminate the underlying cause and your pet will need to stay on these medications forever in order to keep the symptoms under control.

Holistic treatment alternatives can help clear the effects of the vaccination and aid in resolution of the symptoms.  Not only will your pet be more comfortable with resolution of its symptoms, but will go forward in a state of better health. http://www.belleviewanimalclinic.com/vaccine-alternatives